# SDR A6WA200740446

- Difficulty date: August 15, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT DUE TO RED WARNING STAB CONFIGURATION.  AIRCRAFT WEIGHT 47200 SPEED 120 KNOTS BRAKE TEMPS AFT 5 MINUTES 10, 8, 8, 8 (STAB CHANNEL 1 INOP).  REMOVED AND REPLACED MOTOR CONTROL UNIT, HORIZONTAL STAB TRIM ACTUATOR, AND HORIZONTAL STAB TRIM CONTROL UNIT IAW AMM 27-40, OPS CHECK GOOD.  (M)
